MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION NEUROMASTER G1; NEURAL FUNCTION MEASURING SYSTEM

NIHON KOHDEN CORPORATION NEUROMASTER G1; NEURAL FUNCTION MEASURING SYSTEM
Model Number DC-200B
Medical Device Problem Codes Failure to Deliver Shock/Stimulation (1133); Defibrillation/Stimulation Problem (1573)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2020
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the main unit device failed stemming during procedure.The customer reported receiving an error message stating "error a3 and a4 stimulators were not connected" during a procedure.The customer reported that everything was connected and the program was restarted, but the issue persisted.The customer swapped the stim cable and boxes but the issue still persisted.The customer removed and replaced the main unit for a working unit and continued the procedure.There was patient involvement but no injury occurred.The mee system measures and displays electric, auditory, and visual evoked potentials (ep), electroencephalograms (eeg), and electromyographs (emg).No patient harm was reported.
 
Additional Manufacturer Narrative
The customer reported that the main unit device failed stemming during procedure.The customer reported receiving an error message stating "error a3 and a4 stimulators were not connected" during a procedure.The customer reported that everything was connected and the program was restarted, but the issue persisted.The customer swapped the stim cable and boxes but the issue still persisted.The customer removed and replaced the main unit for a working unit and continued the procedure.There was patient involvement but no injury occurred.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field(s) contain no information (ni), as attempts to obtain information were made, but not provided: d10: attempt # 1: on (b)(6) 2025 emailed the customer via microsoft outlook for all information in the ni list above: the customer replied that he had no information to provide.
 
Event or Problem Description
The customer reported that the stimulator for the mee-2000 system failed to stimulate and gave "a3" and "a4" error codes, indicating that the stimulators were not connected.The connections were confirmed, and the program was restarted, but the issue persisted.They then swapped the stim cable and boxes, but this also did not resolve the issue.No patient harm was reported.
 
Additional Manufacturer Narrative
Details of complaint: the customer reported that the stimulator for the mee-2000 system failed to stimulate and gave "a3" and "a4" error codes, indicating that the stimulators were not connected.The connections were confirmed, and the program was restarted, but the issue persisted.They then swapped the stim cable and boxes, but this also did not resolve the issue.The issue was resolved after the main unit was swapped out with a working one.No patient harm was reported.The complaint unit was returned and was evaluated.The reported issue could not be duplicated.There were no issues found on the device during the extended testing period.The available information suggests that the issue is unlikely to be caused by the device.Possible causes of the issue are hospital environment, inadequate setup, incorrect cable connections, and user error.Nk will continue to trend and monitor.Additional information: b4 date of this report.D9 device available for evaluation? d10 concomitant medical device.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type? h3 device evaluated by manufacturer? h6 event problem and evaluation codes.H11 additional manufacturer narrative.

Brand Name
NEUROMASTER G1
Common Device Name
NEURAL FUNCTION MEASURING SYSTEM
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key21810680
Report Number8030229-2025-04844
Device Sequence Number18394597
Product Code GWF
UDI-Device Identifier04931921118054
UDI-Public(01)04931921118054
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K142624
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDC-200B
Device Catalogue NumberDC-200BA
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2025
Supplement Date Received by Manufacturer07/15/2025
Initial Report FDA Received Date04/09/2025
Supplement Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown